# SDR DALA2019040302122

- Difficulty date: April 13, 2018
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 88,051 hours, 40,177 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 ERA 567413-14AD ISSUED FOR FUSELAGE FRAME, RHS STA 1681, WL 208, EM 5311-01207-01B, CRACK INDICATION REPAIR. CORRECTIVE ACTION: REF ERA 567413-14AD REV B. (0507921)
